Corrigendum to ``Some remarks on elliptic problems with critical growth in the gradient'' [J. Differential equations 222 (2006) 21-62] (Q1014735)

From MaRDI portal
Revision as of 21:37, 30 January 2024 by Import240129110113 (talk | contribs) (Added link to MaRDI item.)





scientific article
Language Label Description Also known as
English
Corrigendum to ``Some remarks on elliptic problems with critical growth in the gradient'' [J. Differential equations 222 (2006) 21-62]
scientific article

    Statements

    Corrigendum to ``Some remarks on elliptic problems with critical growth in the gradient'' [J. Differential equations 222 (2006) 21-62] (English)
    0 references
    0 references
    0 references
    0 references
    29 April 2009
    0 references

    Identifiers

    0 references
    0 references
    0 references
    0 references
    0 references
    0 references
    0 references
    0 references